# SDR IPXA09154998

- Difficulty date: March 5, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 5,855 hours, 3,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CARGO DECK FLOORBOARD 252 JF HAS PUNCTURE ON THE FWD I/B CORNER AT UPPER SKIN.  PERMANENTLY REPAIRED FLOOR PANEL 252 JF IAW A399-600, SRM 53-10-20, TABLE 201 PARG 8A.
